On the stability of the Pareto optimum of a vector Boolean programming problem
Diskretnaya Matematika, Tome 11 (1999) no. 4, pp. 27-32
Cet article a éte moissonné depuis la source Math-Net.Ru
We present bounds for the possible disturbances of the input parameters of a vector problem of linear Boolean programming which preserve the Pareto optimality of the solution.This research was supported by the Byelorussian Republican Foundation for Basic Research, grant $\Phi$ 97–266.
@article{DM_1999_11_4_a1,
author = {V. A. Emelichev and V. N. Krichko},
title = {On the stability of the {Pareto} optimum of a vector {Boolean} programming problem},
journal = {Diskretnaya Matematika},
pages = {27--32},
year = {1999},
volume = {11},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DM_1999_11_4_a1/}
}
V. A. Emelichev; V. N. Krichko. On the stability of the Pareto optimum of a vector Boolean programming problem. Diskretnaya Matematika, Tome 11 (1999) no. 4, pp. 27-32. http://geodesic.mathdoc.fr/item/DM_1999_11_4_a1/